MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0032-30
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a surgery, coagulation can not be achieve despite the administration of protamine on graft.Intensive bleeding from the inside to the outside of the tubular graft was observed.The patient died post op day 1, however the surgeon indicated that the death of the patient is not related to the device.
 
Additional Manufacturer Narrative
(b)(4).A remaining fragment of the involved device was returned for examination and it was sent to an external and independent laboratory.The objective of the study was to evaluate the presence of any structural abnormality visible on the external side of the returned graft and to evaluate the presence of collagen material.The analysis consisted of a macroscopic observation of the fragment and a scanning electron microscopy (sem).The sem analysis pointed out an abundant infiltration of collagen material with no obvious abnormality such as tears, loss of textile cohesion, holes and signs of cut.The sem analysis corroborated the macroscopic analysis.No conclusion can be drawn.However, the conducted investigation and testing performed would tend to indicate that the product was not defective.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key7334073
Report Number1640201-2018-00007
Device Sequence Number32680
Product Code DSY
UDI-Device Identifier00384401000280
UDI-Public00384401000280
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2021
Device Model NumberIGW0032-30
Device Catalogue NumberIGW0032-30
Device Lot Number16E26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR